A pluralist account of non-causal explanation in science and mathematics

Saatsi, J orcid.org/0000-0002-8440-8761 (2018) A pluralist account of non-causal explanation in science and mathematics. Metascience, 27 (1). pp. 3-9. ISSN 0815-0796



Copyright, Publisher and Additional Information: © Springer Science+Business Media B.V. 2017. This is an author produced version of a paper published in Metascience. The final publication is available at Springer via https://doi.org/10.1007/s11016-017-0249-z. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 7 September 2017
  • Published (online): 11 October 2017
  • Published: March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Oct 2017 08:59
Last Modified: 11 Oct 2018 00:38
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11016-017-0249-z